Uniform and L-Convergence of Logarithmic Means of Double Walsh-fourier Series

Gyürgy Gát, Ushangi Goginava

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We discuss some convergence and divergence properties of twodimensional (Nürlund) logarithmic means of two-dimensional Walsh-Fourier series of functions both in the uniform and in the Lebesgue norm. We give necessary and sufficient conditions for the convergence regarding the modulus of continuity of the function, and also the function space.

Original languageEnglish
Pages (from-to)75-88
Number of pages14
JournalGeorgian Mathematical Journal
Volume12
Issue number1
DOIs
Publication statusPublished - 2005
Externally publishedYes

Keywords

  • Double Walsh-Fourier series
  • logarithmic means
  • norm convergence

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Uniform and L-Convergence of Logarithmic Means of Double Walsh-fourier Series'. Together they form a unique fingerprint.

Cite this